# SDR DALA2018031201621

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR FRAME AT THE NLG LT SIDE.  THE DOOR FRAME WAS REPAIRED IAW SRM 53-10-14-2R-2.  HFEC WAS ACCOMPLISHED, AND NO CRACKS WERE FOUND AT THE TRIMMED OUT AREA IAW NDT SPM PART 6, 06-10-01.
